It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: tina

Re: tina

[ Back to Messages ]

Message

Posted by Tina on August 07, 2000 at 15:07:12:

In Reply to: tina posted by nancy on August 07, 2000 at 13:55:58:

: I did check my bp, have a bp monitor. They were up the last 3 days around 140 /94, they generally run 120/80. I just took it and it is 125/85 pulse 85. This is better than yesterday. I have not taken my cytomel yet. I did take the effoxor at 11, and the headache has lessened. I hate dealing with so much uncertainty. I teach and of course would like to feel normal in a month... I have been hypothyroid for 20 years.. and really haven't had any depression/anxiety before. I am howver 48 and have 2 kids going off to college, and one left, but it is hard to believe that these external events are the root cause. You are right about effoxor withdrawal. When I do this, with a new doctor! it will have to be a slow process. I just wish I knew if the cytomel has helped... anyway, I appreciate your reponses and your encouragement. Most doctors seemed to be only vaguely aware of hypo symptoms. I'll keep you posted to what I do. thanks

So good to hear that your bp is coming down, whew, I've been worried. Also good to hear that you are going to go to a new Doctor. Hope you can find one close to you that is up on thyroid disease and medications so that this won't happen again.
Cytomel can be pretty powerful stuff. I agree, I wouldn't think that those extenal events are the root cause. Have they test you for thyroid antibodies yet?
I'll sure be rooting for you that they get all of this fiqured out before school starts up again...We need all the good teachers out there that we can get! All my best wishes, Tina



Follow Ups




All times are GMT -7. The time now is 09:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!